# SDR WVER2016091791701

- Difficulty date: September 15, 2016
- Submitted: September 18, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 31,225 hours, 25,523 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Zone 200
- Part time: 31,225 hours, 25,523 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7R IN AFT EQUIPMENT BAY IS CHAFED FROM WATER INJECTION LINE.
